SOLVABILITY OF THE NEUMANN PROBLEM FOR SOME CLASSES OF IMPROPERLY ELLIPTIC FOURTH ORDER EQUATIONS

K. O. Buryachenko

Abstract


There have been explored and established the sufficient conditions of solvability of the Neumann problem for one class of improperly elliptic fourth-order general equations in a disk K in space C4(K)∩C3,α (K).With the help of Chebyshev`s polynomials we build solutions of the Neumann problem.


Keywords


improperly elliptic equations; properly elliptic equations; fourth order partial differential equations; Neumann problem; Dirichlet problem; kernel; Chebyshev`s polynomials

References


1. Babayan A. O. (2007). On the Dirichlet problem for a fourth-order improperly elliptic equation. Nonclassical Equations of Mathematical Physics, 6(1), 56–68.
2. Burskii V. P., Buryachenko K.O. (2013). On the breakdown of the uniqueness of a solution of the Dirichlet problem for typeless differential equations of arbitrary even order in a disk. Journal of Math. Sci.,190( 4), 539–566.
3. Burskii V. P., Lesina E. V. (2011). Neumann problem for second-order improperly elliptic equations. Trans. Inst. Appl. Math.Mech., 23(1), 10–16.
4. Buryachenko E. A. (2010). Conditions of nontrivial solvability of the homogeneous Dirichlet problem for equations of any even order in the case of multiple characteristics without slope angles. Ukr.Math. J., 62 (5), 676–690.
5. Buryachenko K. O. (2012). Solvability of inhomogeneous boundary-value problems for fourth-order differential equations. Ukr. Math. J., 63( 8), 1165–1175.
6. Buryachenko K. O. (2014). Solvability of the Neumann problem in a disk for fourth order properly elliptic equation. Matematychni Metody ta Fizyko-Mekhanichni Polya (Journal of Math. Sciences), 57(1), 7–17.
7. Buryachenko E. A. (2015). On the dimension of kernel of the Dirichlet problem for fourth-order equations. Differential Equations, 51( 4), 1–10.
8. Markushevich (1950). Recurrent Sequences. Moscow: Gostekhteorizdat (in Rus.)
9. Babayan A. O. (1999). On unique solvability of Dirichlet problem for fourth order properly elliptic equation. Izv. NAN Armenii, Matematika, 34( 5), 3–18.
10. Bonanno G., Pizzimenti P. F. (2012). Neumann boundary value problems with not coercive potential. Mediterr. J. Math., 9( 4), 601–609.
11. Tovmasyan N. E. (1998). Non-Regular Differential Equations and Calculations of Electromagnetic Fields. Singapore: World Scientific Publ.
12. Tovmasian N. E., Zakarian V. S. (2002). Dirichlet problem for properly elliptic equations in multiply connected domains. J. Contemp.Math. Anal., 37( 6), 2–34.


Full Text: PDF
Archive
2013 16
2014 16
2015 16
2016 1
2017 1
2018 1
2019

1

User

Language

Journal Content

Browse